Facebook Pixel
EmpowHER Guest

Unprotected sex and postinor 2

By Anonymous July 8, 2016 - 12:58pm
Rate This

My menses ended on 17th June then I had unprotected sex on 29th June then took the first postinor 2 pill the morning after we had sex then we had unprotected sex again before I took the second pill. We had sex again the following day then I took the first postinor 2 pill and then the second postinor two pill 10 hours later. It's been a week now and I haven't seen any bleeding just really thin watery discharges. Could I be pregnant?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thank you for reaching out to EmpowHER! I notice you posted this same question days ago. Please only post one time so that the Mods have time to answer all the questions coming in.

There is very little risk of pregnancy since P2 is up to 95% effective when taken within 24 hours.

But since you are mis-using it by using it as a method of planned birth control rather than a true emergency, these larges doses of hormones can cause side-effects like irregularity or heavy bleeding or other kinds of discharges.

This may be what's going on in your case.

I suggest you use condoms or regular birth control pills as this is far healthier than doing what you are doing now.

For more information/side effects etc, read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


July 8, 2016 - 1:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!